Pacific Journal of Mathematics

On the sum of a prime and of two powers of two.

Roger Crocker

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 103-107.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971271

Mathematical Reviews number (MathSciNet)
MR0277467

Zentralblatt MATH identifier
0215.34703

Subjects
Primary: 10.05

Citation

Crocker, Roger. On the sum of a prime and of two powers of two. Pacific J. Math. 36 (1971), no. 1, 103--107. https://projecteuclid.org/euclid.pjm/1102971271


Export citation

References

  • [1] R. Crocker, A theorem concerning prime numbers, Math. Magazine 34 (1960/61), 316 and 344.
  • [2] L. E. Dickson, History of the Theory of Numbers, New York, 1952.
  • [3] P. Erds, On a problem concerning congruence systems, Mat. Lapok 3 (1952), 122- 128.
  • [4] W. Sierpinski, ElementaryTheory of Numbers, Warszawa, 1964.